# SDR SWAA2022092744366

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS294.5 AND STR13L AT PASSENGER CABIN 2022-441293 / [01] REPLACED SUPPORT ANGLE LOCATED BS294.5 AND STR13L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; DWG 141A1311 SHEET 1 REV:C AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
